Alert archive / Florida / Gale Warnings in 2011
Gale Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Nov 4, 2011, 4:18 PM EDT. It took effect at Nov 4, 2011, 10:00 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 4:18 PM EDT (20:18 UTC)
- In effect from
- Nov 4, 2011, 10:00 PM EDT
- Expired
- Nov 6, 2011, 3:00 AM EST
- In force
- 30 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
521 WHUS72 KJAX 042018 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 418 PM EDT FRI NOV 4 2011 AMZ470-472-474-050430- /O.EXT.KJAX.SC.Y.0037.000000T0000Z-111105T0200Z/ /O.NEW.KJAX.GL.W.0006.111105T0200Z-111106T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 418 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM EDT THIS EVENING TO 3 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM EDT THIS EVENING TO 3 AM EST SUNDAY. * WINDS AND WAVES...WINDS WILL BE BECOME NORTH TO NORTHEAST INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE BY LATE FRIDAY EVENING INTO EARLY SUNDAY MORNING. SEAS BUILDING TO 11 TO 16 FEET THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-050430- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 418 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...WINDS WILL BE NORTH TO NORTHEAST 20 TO 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE SATURDAY NIGHT. SEAS BUILDING 5 TO 7 FEET BUILDING TO 7 TO 10 FEET SATURDAY AND CONTINUING THROUGH SUNDAY. SEAS DECREASING TO 6 TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
5 follow-up statements
110 WHUS72 KJAX 050209 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1009 PM EDT FRI NOV 4 2011 AMZ470-472-474-051000- /O.EXP.KJAX.SC.Y.0037.000000T0000Z-111105T0200Z/ /O.CON.KJAX.GL.W.0006.000000T0000Z-111106T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1009 PM EDT FRI NOV 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS AND WAVES...WINDS WILL BE BECOME NORTH TO NORTHEAST INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE BY LATE TONIGHT INTO EARLY SUNDAY MORNING. SEAS BUILDING TO 11 TO 16 FEET THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-051000- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1009 PM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...WINDS WILL BE NORTH TO NORTHEAST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING 5 TO 7 FEET BUILDING TO 7 TO 10 FEET SATURDAY AND CONTINUING THROUGH SUNDAY. SEAS DECREASING TO 6 TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
965 WHUS72 KJAX 050700 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 AM EDT SAT NOV 5 2011 AMZ470-472-474-051530- /O.CON.KJAX.GL.W.0006.000000T0000Z-111106T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 300 AM EDT SAT NOV 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS AND WAVES...WINDS WILL BE BECOME NORTH TO NORTHEAST 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE INTO EARLY SUNDAY MORNING. SEAS BUILDING TO 12 TO 16 FEET THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-051530- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 300 AM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...WINDS WILL BE NORTH TO NORTHEAST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 8 TO 12 FEET SATURDAY AND CONTINUING THROUGH SUNDAY. SEAS DECREASING TO 6 TO 9 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
597 WHUS72 KJAX 051357 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 957 AM EDT SAT NOV 5 2011 AMZ470-472-474-060215- /O.CON.KJAX.GL.W.0006.000000T0000Z-111106T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 957 AM EDT SAT NOV 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS AND WAVES...NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED INTO EARLY SUNDAY MORNING. SEAS BUILDING TO 11 TO 16 FEET THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-060215- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 957 AM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED THROUGH TONIGHT. SEAS BUILDING TO 8 TO 11 FEET THROUGH SUNDAY. SEAS SUBSIDING TO 6 TO 9 FEET AND WINDS DECREASING TO 15 TO 20 KNOTS MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
771 WHUS72 KJAX 060057 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 857 PM EDT SAT NOV 5 2011 AMZ470-472-474-060800- /O.CON.KJAX.GL.W.0006.000000T0000Z-111106T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 857 PM EDT SAT NOV 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY... * WINDS AND WAVES...NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE CAN BE EXPECTED INTO EARLY SUNDAY MORNING. SEAS BUILDING TO 12 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-061000- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 857 PM EDT SAT NOV 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY SUNDAY MORNING. SEAS BUILDING TO 8 TO 11 FEET THROUGH SUNDAY. SEAS SUBSIDING TO 6 TO 9 FEET AND WINDS DECREASING TO 15 TO 20 KNOTS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS72 KJAX 060751 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 AM EST SUN NOV 6 2011 AMZ470-472-474-061600- /O.EXP.KJAX.GL.W.0006.000000T0000Z-111106T0800Z/ /O.EXB.KJAX.SC.Y.0037.111106T0800Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 251 AM EST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST MONDAY... ...GALE WARNING WILL EXPIRE AT 3 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-061600- /O.CON.KJAX.SC.Y.0037.000000T0000Z-111108T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 251 AM EST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY SUNDAY MORNING. SEAS BUILDING TO 8 TO 11 FEET THROUGH SUNDAY. SEAS SUBSIDING TO 6 TO 9 FEET AND WINDS DECREASING TO 15 TO 20 KNOTS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 4, 3:35 PM EDT, 43 minutes earlier.
Area forecast discussion, Nov 4, 3:35 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT FRI NOV 4 2011
.SHORT TERM...THROUGH MONDAY
RATHER CHALLENGING FORECAST IN STORE FOR THE WEEKEND DUE TO THE
INCREASING POTENTIAL FOR STRATOCU CLOUDS AND OCCASIONAL LIGHT
SHOWER ACTIVITY MOVING ONSHORE FROM THE ATLANTIC IN STRONG ONSHORE
FLOW.
MOST AREAS WILL REMAIN FREE OF CLOUD COVER TONIGHT. THE EXCEPTION
WILL BE OVER THE EAST HALF OF THE AREA AS WRAP AROUND CLOUDS FROM
DEPARTING LOW PRESSURE SYSTEM CLIP THE AREA. BUT EVEN IN THOSE
AREAS...PARTLY CLOUDY WORDING SHOULD SUFFICE. IT WILL BE A CHILLY
EVENING AS TEMPERATURES DROP OFF QUICKLY AND WINDS STAY UP A BIT.
DECIDED TO KEEP MINS A FEW DEGREES ABOVE GUIDANCE TONIGHT DUE TO
ELEVATED BOUNDARY LAYER WINDS TURNING TO THE NORTHEAST. MOST AREAS
AWAY FROM THE IMMEDIATE COAST WILL STILL DIP DOWN INTO THE 40S.
THE METMOS WAS FAVORED FOR TEMPERATURES ON SATURDAY (MID 60S
NORTH TO LOWER 70S SOUTH). IT WILL FEEL EVEN COOLER ALONG THE
IMMEDIATE COAST DUE TO DEVELOPING STRONG ONSHORE FLOW. SATURDAY WILL
BE WINDY AT TIMES..ESPECIALLY AT THE COAST. A LAKE WIND ADVISORY
WILL LIKELY BE REQUIRED ALONG THE COAST. WILL LET THE MID SHIFT
TAKE ONE MORE LOOK AT THIS POTENTIAL. SCATTERED LIGHT SHOWERS WILL
BEGIN TO DEVELOP OFFSHORE SATURDAY AFTERNOON AND THERE WILL BE A
CHANCE FOR SOME OF THIS ACTIVITY TO MOVE ONSHORE SATURDAY
AFTERNOON RIGHT THROUGH EARLY NEXT WEEK...PARTICULARLY AT
NIGHTTIME DUE TO INCREASED LOW LEVEL CONVERGENCE ALONG THE COAST.
DECIDED TO INCREASE SATURDAY NIGHT TEMPS A COUPLE OF DEGREES
ALONG THE COAST AND ACROSS A PORTION OF NORTHEAST FLORIDA DUE TO
THE LIKELIHOOD OF STRATOCUMULUS CLOUDS ROLLING IN OFF THE ATLANTIC
IN STRONG ONSHORE FLOW. SATURDAY NIGHT LOWS WILL RANGE FROM THE
LOW 40S ACROSS THE INTERIOR OF SOUTHEAST GEORGIA TO THE LOW TO MID
60S ALONG THE NORTHEAST FLORIDA COAST.
LOW CLOUDS MAY BE QUITE EXPANSIVE ALONG AND NORTH OF THE I-10
CORRIDOR ON SUNDAY WHICH WILL KEEP THE TEMPS IN THE 60S DESPITE
HEIGHT INCREASES. MUCH MILDER TEMPERATURES ARE EXPECTED SUNDAY
NIGHT DUE TO INCREASE IN MOISTURE AND POTENTIAL FOR SIGNIFICANT
CLOUD COVER. TEMPS WILL RANGE FROM THE LOW 50S INLAND TO THE LOW
60S BEACHES.
.PREVIOUS LONG TERM...TUESDAY THROUGH FRIDAY
NO CHANGES WERE MADE IN THE LONG TERM. THE MODELS ARE BEGINNING TO
TRANSITION TOWARDS A NEW SOLUTION WITH INCREASING CONSENSUS FOR
THE LOW PRESSURE SYSTEM OFFSHORE TO DRIFT BACK TO THE WEST TOWARD
THE NORTHERN BAHAMAS. THIS WOULD KEEP THE TIGHT GRADIENT IN PLACE
A LITTLE LONGER...WITH THE NEXT FRONTAL SYSTEM NOT MAKING IT INTO
THE AREA INTO PERHAPS LATE IN THE WEEK. WOULD LIKE TO WAIT FOR
MODEL CONSISTENCY BEFORE MAKING WHOLESALE CHANGES TO THE EXTENDED
FORECAST.
&&
.AVIATION...
CIGS HAVE FINALLY CLEARED. HOWEVER WRAP-AROUND LOW CLOUDS ARE
SLIDING SOUTH ALONG THE SC/GA COAST AND EXPECT CIGS AROUND 3-4 KFT
TO AFFECT SSI FROM 19Z TO 22Z. LOW PRESSURE EAST OF OUR AREA AS
WELL AS HIGH PRESSURE TO OUR NORTH ARE FORECAST TO STRENGTHEN
TONIGHT/SAT RESULTING IN STRONG AND GUSTY WINDS...SHIFTING TO N
TONIGHT AND NE SATURDAY. WILL CONSIDER LLWS FOR OVERNIGHT HOURS
BUT SURFACE WINDS MAY REMAIN GUSTY ENOUGH TO PRECLUDE LLWS.
&&
.MARINE...
WEST WINDS WILL BECOME NORTH AFTER MIDNIGHT AND THEN NE OVER THE
WEEKEND. SEAS ARE EXPECTED TO BUILD TO 9 FT NEARSHORE AND 15 FT
OFFSHORE. SCA CONTINUES THRU MONDAY. FORECAST IS FOR OCCASIONAL
GUSTS TO GALE FORCE SAT NIGHT...AND WILL NOT ISSUE A GALE WATCH
ATTM.
RIP CURRENTS: RISK IS EXPECTED TO BE HIGH OVER THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 66 43 68 / 0 0 10 10
SSI 52 63 54 67 / 0 0 10 20
JAX 47 66 50 71 / 0 0 10 20
SGJ 55 68 62 74 / 0 10 20 20
GNV 46 69 48 75 / 0 0 10 10
OCF 47 71 50 78 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
OUT 20 NM.
&&
SHULER/TRABERT/Hazardous weather outlook, Nov 4, 4:25 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 425 AM EDT FRI NOV 4 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-050900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 425 AM EDT FRI NOV 4 2011 ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY DUE TO EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED SATURDAY THROUGH TUESDAY DUE TO STRONG ONSHORE WINDS AND ROUGH SURF. BREAKERS OF 5 TO 7 FEET ARE POSSIBLE THIS WEEKEND. GUSTY NORTHEAST WINDS WILL DEVELOP SATURDAY AND SUNDAY. SUSTAINED WIND SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH ARE POSSIBLE NEAR THE BEACHES AND WATERWAYS. GUSTS TO GALE FORCE ARE POSSIBLE OVER THE ATLANTIC COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.